# SDR DALA2025052003880

- Difficulty date: May 17, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 76,547 hours, 29,311 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0971017) RH INBD SEAT TRACK CORROSION BTW STA 500I + 18 IN TO 520 AT CPAX IS OUT OF LIMITS WITH AN ORIGINAL THICKNESS ON CROWN= 0.530"; LIP= 0.26"; AND MINIMUM REMAINING THICKNESS ON CROWN=0.480"; LIP= 0.012" PER B737-800 SRM 53-00-52-1A PROCEDURE 1. SEAT TRACK AND SAME ANGLE ON RBL 24.75 BTW STA 500H + 10.5 INCH AND STA 520 AT CPAX WAS REPLACED PER B737-800 SRM 51-40-02-0G.
